Bahadur efficiencies of spacings tests for goodness of fit

Xian Zhou*, S. Rao Jammalamadaka

*Corresponding author for this work

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

This paper is concerned with the exact Bahadur efficiencies of spacings statistics. For a general class of statistics based on a fixed number of spacings, the explicit forms of the exact slopes are derived, and it is shown that the sum of the logarithms of spacings is optimal in this class. Some results are extended to the case where the number of spacings increase with the sample size to infinity.

Original languageEnglish
Pages (from-to)541-553
Number of pages13
JournalAnnals of the Institute of Statistical Mathematics
Volume41
Issue number3
DOIs
Publication statusPublished - Sep 1989
Externally publishedYes

Keywords

  • Bahadur efficiency
  • exact slope
  • goodness of fit
  • large deviation
  • spacings

Fingerprint Dive into the research topics of 'Bahadur efficiencies of spacings tests for goodness of fit'. Together they form a unique fingerprint.

Cite this